MathSciNet Relay Station
MathSciNet bibliographic data
MR2083570 (2005f:35056) 35J10 (35B10 35P05)
Tikhomirov, M.; Filonov, N. Absolute continuity of an "even'' periodic Schrödinger operator with nonsmooth coefficients. (Russian) Algebra i Analiz 16 (2004), no. 3, 201--210; translation in St. Petersburg Math. J. 16 (2005), no. 3, 583–589
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement